# SDR IXXA07SMN264S

- Difficulty date: November 15, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Lt Wing Te Flap
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING CENTER LEADING EDGE OUTBOARD VANE WITH ELONGATED HOLES AT STATION XOLDO 67.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION NOTED.  FABRICATED REPAIR DOUBLER.  INTERNAL DOUBLER CLEANED, TREATED AND PRIMED AREA, REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 NUMBER 07532 DATED 11-08-07, SEMAN DRAWING NUMBER ED-4654 DATED 11-05-07, DC8 SRM 51-1-21, 51-3-0, DC8 NDT SPM PART 08-00-02 TO 07, FORM SEMAN 242-4, DC8 SRM 51-1-8B, SRM 51-1-11, 51-1-20D, AND 51-3-1.
